# SDR ASAA2024020347677

- Difficulty date: February 3, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 70,922 hours, 37,155 cycles
- System (JASC): 2420 · AC Generation System
- Part: Pcu
- Part number: 762187F
- Part serial: 0752
- Condition: Faulty
- Location: E/E Shelf E4-2
- Part time: 72,920 hours, 38,221 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

WHILE FLYING WITH MEL 24-1B WITH #1 GEN INOP (SEE 60726816) AND DESCENDING THROUGH FL 250 THE APU GENERATOR WENT OFF LINE WITH 0 VOLTS 0 FREQS. AT APPROXIMATLLY FL 200 THE #2 GE WENT OFFLINE FOR ABOUT 45 SECONDS. WE WERE ABLE TO RESET @3 GEN WHICH CAME BACK ONLINE WITH 115 VOLST/ 400 FREQS. WE LANDED WITH #2 GEN ONLY. GROUNDED - YES. WITH POWER REMOVED, PERFORMED INSP OF C/B'S, ALL C/B'S REMAIN SET. APPLIED EXTERNAL POWER, PREFORMED GCU BITE, UPON ARRIVAL AND POWER UP, #1 GCU FAULT IDG LIGHT, #2 GCU FAULT IDG LIGHT, AND APU GCU FAULT GCU. AFTER PRESSING GCU TEST #1 GCU, #2 GCU, AND APU GCU BITE PASS REF FIM 24-21 TASK 801. BPCU BITE FAULTS EPC ON BOTH BATTERY ONLY AND BATTERY PLUS EXTERNAL POWER REF FIM 24-41 TASK 801. CDANCIK 56558 02/03/2024 REF FIM 24-41 TASK 804, REPLACED EPC REF AMM 24-41-12. REPLACED BPCU PRECAUTIONARY REF MM 24-41-21. INSTALLATION TESTS OP CK GOOD FOR BOTH. WHILE RUNNNING BOTH ENGINES + APU CYCLED POWER BACK AND FORTH. OP CK NORMAL WITH NO FAULTS. VMULDREW 47631 02/03/2024. REF LOG PG 60726822 FOR APU REMOVE AND REPLACE ASA 57797 02/03/2024. REF TSR715559 FOR ADDITIONAL WORK ACCOMPLISHED. ACCOMPLISHED IAI SUPP AMM 24-21-00-700-803 A/C GEN OP TESTS WITH NO DEFECTS NOTED.
